Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Took morning after pill, had slight bleeding, have pregnancy symptoms, missed periods. Am I pregnant?<br><br>

hi, i had my period on the 20/1, took morning after pill on the 5/2, light bleeding on the 7/2, skipped period on the 16/2 and was supposed to get next period on the 6/3 but still havent got it. have slight cramping in the morning and evening, increased libido, sore and swollen breasts, mood swings, emotional, increased appetite , lower back pain , shortness of breath, clear/ white vaginal discharge , bloating .am I pregnant? or is it signs of pms? thank you
Asked On : Thu, 14 Mar 2013
Answers:  1 Views:  48
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Use of emergency pill is better reserved for real emergencies which should not exceed more than a couple of times a year. As the pill contains high doses of hormone, you have got a breakthrough bleeding soon after its use. For the same reason, you may have missed your next period. The symptoms you are experiencing could be premenstrual. If you are due for your next period as you said, it would be polymenorrhoea. See your doctor if you do not get your cycle yet. Wish you good health.
Answered: Fri, 15 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor